Alert archive / Massachusetts / Wind Advisories in 2024

Wind Advisory 19, NWS Boston/Norton, MA

April 11, 20245 counties in Rhode Island; 8 counties in Massachusetts

NWS Boston/Norton, MA issued this wind advisory at Apr 11, 2024, 2:37 AM EDT for 5 counties in Rhode Island; 8 counties in Massachusetts. It took effect at Apr 12, 2024, 2:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Apr 11, 2024, 2:37 AM EDT (06:37 UTC)
In effect from
Apr 12, 2024, 2:00 AM EDT
Expired
Apr 12, 2024, 2:00 PM EDT
In force
12 hr
Issued by
NWS Boston/Norton, MA

Counties Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI

The radar

The Boston radar (KBOX), 20 km from the middle of the area, began a volume at 06:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 6.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2024-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2024-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
729 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

881 
WWUS71 KBOX 110637
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
237 AM EDT Thu Apr 11 2024

MAZ019>024-RIZ005-007-008-112045-
/O.NEW.KBOX.WI.Y.0019.240412T0600Z-240412T1800Z/
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Bristol RI-Newport RI-Block
Island RI-
Including the cities of Newport, Fall River, Falmouth, Chatham,
Vineyard Haven, Provincetown, Plymouth, Nantucket, Mattapoisett,
New Shoreham, Bristol, and New Bedford
237 AM EDT Thu Apr 11 2024

...WIND ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT FRIDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph expected.

* WHERE...In Massachusetts, Barnstable MA, Dukes MA, Eastern 
  Plymouth MA, Nantucket MA, Southern Bristol MA, and Southern 
  Plymouth MA Counties. In Rhode Island, Bristol RI and Newport RI 
  Counties, and Block Island RI.

* WHEN...From 2 AM to 2 PM EDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

$$

KS
4 follow-up statements
660 
WWUS71 KBOX 111627
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1227 PM EDT Thu Apr 11 2024

MAZ007-015>018-RIZ002>004-006-120030-
/O.EXA.KBOX.WI.Y.0019.240412T0600Z-240412T1800Z/
Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-Northern Bristol
MA-Western Plymouth MA-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Washington RI-
Including the cities of Taunton, Brockton, Warwick, Narragansett,
Coventry, West Greenwich, Gloucester, East Greenwich, Boston,
Quincy, Providence, West Warwick, and Westerly
1227 PM EDT Thu Apr 11 2024

...WIND ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT FRIDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...In Massachusetts, Eastern Norfolk MA, Suffolk MA, Eastern 
  Essex MA, Northern Bristol MA, and Western Plymouth MA Counties. 
  In Rhode Island, Eastern Kent RI, Southeast Providence RI, Western 
  Kent RI, and Washington RI Counties.

* WHEN...From 2 AM to 2 PM EDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

MAZ019>024-RIZ005-007-008-120030-
/O.CON.KBOX.WI.Y.0019.240412T0600Z-240412T1800Z/
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Bristol RI-Newport RI-Block
Island RI-
Including the cities of New Shoreham, Chatham, Bristol, Falmouth,
Provincetown, Mattapoisett, Plymouth, Nantucket, Newport, Fall
River, Vineyard Haven, and New Bedford
1227 PM EDT Thu Apr 11 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT FRIDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...In Massachusetts, Barnstable MA, Dukes MA, Eastern 
  Plymouth MA, Nantucket MA, Southern Bristol MA, and Southern 
  Plymouth MA Counties. In Rhode Island, Bristol RI and Newport RI 
  Counties, and Block Island RI.

* WHEN...From 2 AM to 2 PM EDT Friday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

HF
759 
WWUS71 KBOX 120637
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
237 AM EDT Fri Apr 12 2024

MAZ007-015>024-RIZ002>008-121445-
/O.CON.KBOX.WI.Y.0019.000000T0000Z-240412T1800Z/
Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-Northern Bristol
MA-Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol
RI-Washington RI-Newport RI-Block Island RI-
Including the cities of Brockton, Coventry, West Greenwich,
Provincetown, Quincy, New Bedford, Providence, New Shoreham, Fall
River, Plymouth, Mattapoisett, East Greenwich, West Warwick,
Bristol, Falmouth, Boston, Narragansett, Newport, Gloucester,
Taunton, Warwick, Westerly, Vineyard Haven, Chatham, and
Nantucket
237 AM EDT Fri Apr 12 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of eastern, northeastern, and southeastern 
  Massachusetts and northern and southern Rhode Island.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

KS
691 
WWUS71 KBOX 121613
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
1213 PM EDT Fri Apr 12 2024

MAZ007-015>021-RIZ002>008-121715-
/O.CAN.KBOX.WI.Y.0019.000000T0000Z-240412T1800Z/
Eastern Essex MA-Suffolk MA-Eastern Norfolk MA-Northern Bristol
MA-Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Southeast Providence RI-Western Kent RI-
Eastern Kent RI-Bristol RI-Washington RI-Newport RI-Block Island
RI-
Including the cities of Newport, Providence, Mattapoisett,
Taunton, East Greenwich, Coventry, Warwick, West Greenwich,
Boston, Fall River, Gloucester, Narragansett, West Warwick,
Westerly, New Bedford, Quincy, Bristol, Plymouth, New Shoreham,
and Brockton
1213 PM EDT Fri Apr 12 2024

...WIND ADVISORY IS CANCELLED...

$$

MAZ022>024-121800-
/O.CON.KBOX.WI.Y.0019.000000T0000Z-240412T1800Z/
Barnstable MA-Dukes MA-Nantucket MA-
Including the cities of Nantucket, Chatham, Provincetown,
Vineyard Haven, and Falmouth
1213 PM EDT Fri Apr 12 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON...

* WHAT...South winds 25 to 30 mph with gusts up to 50 mph.

* WHERE...Barnstable, Dukes, and Nantucket Counties.

* WHEN...Until 2 PM EDT this afternoon.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

FN
287 
WWUS71 KBOX 121750
NPWBOX

URGENT - WEATHER MESSAGE
National Weather Service Boston/Norton MA
150 PM EDT Fri Apr 12 2024

MAZ022>024-121900-
/O.EXP.KBOX.WI.Y.0019.000000T0000Z-240412T1800Z/
Barnstable MA-Dukes MA-Nantucket MA-
Including the cities of Nantucket, Chatham, Vineyard Haven,
Provincetown, and Falmouth
150 PM EDT Fri Apr 12 2024

...WIND ADVISORY WILL EXPIRE AT 2 PM EDT THIS AFTERNOON...

The threat has ended.

$$

Belk

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Apr 11, 2:00 AM EDT, 37 minutes earlier.

Area forecast discussion, Apr 11, 2:00 AM EDT, 37 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
200 AM EDT Thu Apr 11 2024

.SYNOPSIS...
Areas of low clouds and fog develop overnight with perhaps some
drizzle too. A few showers are possible this evening and again
mainly Thursday morning into the early afternoon...but the heavy
rain and embedded thunder threat along with windy conditions
will hold off until late Thursday night into early Friday
morning. Not a washout this weekend, but rain chances still
exist, accompanied by brisk winds. Dry and warming to start
next work week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
1010 PM Update:

Shield of light rain showers stretching from just east of
Springfield MA ENE into the North Shore continues to gradually
shift eastward, however rain amts with this activity have been
pretty light. Expect that by midnight that these showers will
have moved offshore.

We are starting to see developing stratus associated with a
surge of seasonably-elevated dewpoints in the mid to upper 40s.
Winds are becoming lighter as well and noting a light NNE
drainage flow from interior NH extending southward into central
MA. The combo of a developing thermal inversion, the rising
moisture levels from the south with NNE flow advecting in a
shallow cooler air mass residing over interior NH/ME supports
the potential for areas of fog and stratus with periods of
drizzle at times. Lows in the mid 40s to lower 50s still look on
track, close to surface dewpoints.

Previous discussion:

3 PM Update...

* Brief showers this evening especially across northwest/western MA
* Areas of low clouds, fog and patchy drizzle developing overnight
* Overnight low temps only in the middle 40s to the lower 50s

Shortwave energy moving in from the west was allowing showers to
begin to impact areas of western MA at mid-late afternoon. Bulk of
the forcing/deeper moisture will remain to our west north.
Nonetheless...brief showers will graze parts of our region this
evening with the main shower threat across western/northwest MA.

Otherwise...shortwave energy will be lifting to our north later this
evening. We actually have some brief shortwave ridging that follows.
Therefore...other than the potential for some drizzle developing
overnight along with low clouds/fog patches do not expect any
organized precipitation after this evening. The increasing low level
moisture and low cloud development will keep overnight low temps in
the middle 40s to the lower 50s.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
Key Points...

* A brief band of scattered showers Thu am into early afternoon
* Mainly dry thereafter Thu with highs in the upper 50s/lower 60s
* Showers with heavy rain & perhaps a few t-storms late Thu night
* Southerly wind gusts of 35 to 50 mph develop toward daybreak Fri

Details...

Thursday...

Another shortwave and mid level warm front will be lifting north
across the region Thu morning into early afternoon. Again...the bulk
of the dynamics will be passing to our west and north where the
steadiest showers will occur. However...enough forcing exists for a
brief band of at least scattered showers lifting north across the
region Thu morning into the early afternoon. Best chance for seeing
a few hours of rain will be across western and northern MA...but
brief showers are possible anywhere. Behind this shortwave...enough
subsidence should result in mainly dry weather with nothing more
than a few spot showers the rest of the day. High temps a bit tricky
on Thu...but thinking they will generally be in the middle to upper
50s across northern/eastern MA and probably 60-65 south of I-90 away
from the immediate coast.

Thursday night...

Strong shortwave energy will be approaching from the west late Thu
night. While nothing more than a few spot showers are expected early
Thu evening...the approaching shortwave will induce a strong
southerly LLJ late in the evening and especially after midnight.
This will increase the forcing for ascent and allow widespread
showers to overspread the region late Thu night. PWATS are depicted
to increase to 2-3 standard deviations outside climatology with the
southerly LLJ 4-5 above normal. These ingredients will yield some
heavy rainfall and there is enough elevated instability for a few
embedded t-storms. The other issue very late Thu night will be for a
period of strong southerly wind gusts. 850 MB southerly LLJ
increases to between 70 and 80 knots near daybreak Fri. Soundings do
show a robust inversion...but temps will remain in the 50s and
perhaps climb towards daybreak to near 60. So despite the
inversion...enough wind just off the deck for southerly wind gusts
of 35 to 50 mph especially if any convective elements get
involved...so the next shift may need to consider Wind Advisories
for areas near the coast toward daybreak Fri.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Highlights:

* Periods of heavy rain and gusty wind for the first part of Friday,
  then improving conditions during the afternoon.

* A few spotty showers Saturday morning and late Sunday night,
  otherwise looking more dry than wet for the weekend.

* Dry and warming up for early part of next week.

Friday: A soggy start to Friday from a strong low pressure system
moving across the eastern Great Lakes and the associated moisture
advecting north from a robust 925mb jet. No significant chances were
made to the forecast. Expecting period of soaking rain Friday
morning, periods of gusty winds, and perhaps minor coastal flooding
for Narragansett Bay during the late morning high tide.

Rain - Global ensembles are in good agreement rainfall totals will
be in the range of 0.75" to 1.5", the lesser amounts in eastern
Massachusetts, while higher amounts are in Connecticut and the east
slopes of the the Berkshires. However, there are low probabilities
based off the global ensembles and DESI, a 10 to 30 percent chance
for rain totals exceeding 2.0", mainly for Connecticut. This is
highlighted by the HREF 24 hour MAX QPF, isolated pockets of 2.0" to
2.25" mainly in Connecticut and along the western border with Rhode
Island. Due to the progressive nature of the system, think those
higher totals will be hard to come by. One caveat, there may be
embedded thunder - a convective shower may have the potential of
producing locally higher amounts.

Rivers - MMEFS does shows a couple area river that may reach minor
flood stage - mainly in Rhode Island and Connecticut. Over the past
couple of days, the probabilities have shown a downward trend, for
example;  rivers once showing a 70 percent chance of minor flood are
now down to 30 percent chance. One river still worth watching is the
lower Connecticut River as the forecast shows a 70 percent chance of
minor flood by Saturday due to the rain and snow melt from up north.

Wind - Strong 925mb jet with winds 70 to 80 knots ushers gusty wind
from the S/SSE during the first-half of Friday. Previously
mentioned, an inversion near the surface will limit the amount of
wind that could mix down to the surface. It is probable that half of
that could mix down, winds 30 to 40 knots possible along I-95 and
areas east, Cape Ann, Cape Cod, and the islands. As the NBM has a
higher bias with wind speed and gust, did cap the wind over the
water, no greater than 42 knots, as there is a stronger inversion
due to the colder SST. Finally, capped the winds over the land at 45
knots. Do think there is a time early Friday morning the sustained
winds may reach 25-35 knots, which the threshold for a Wind Advisory
is 27 knots. Confidence is not there yet, but could see an advisory
coming out either tonight or tomorrow if agreement remains.

Coastal Flooding - A bit of better news, the core of the 925mb jet
seems more progressive, which would lead to the strongest winds
blowing up Narragansett Bay well before high tide, which is 11:48
AM. Stevens Flood Advisory System (SFAS) ensemble mean forecast has
the total water level half a foot below minor flood, but the 95th
percentile (reasonable worst case scenario) would have total water
level around half a foot above minor flood stage. The astronomical
high tide is 4.5', which means would need 2.5' of storm surge at Fox
Point. No headlines at this point, but a Coastal Flood Statement
could be needed for the high tide on Friday morning, the overnight
crew will want to reassess the latest guidance before making a
decision.

Saturday & Sunday: Trending more dry, though guidance has hinted at
a weak surface low developing off shore early Saturday morning that
could ring out a few light rain showers Saturday morning. While the
NBM had zero POPs, opted to brings in and cap POPs at 15 percent
across much of southern New England - this would leave a slight
chance of a rain shower through late morning before drying that
afternoon. Clouds otherwise on Saturday with highs in the 50s. As
for the daylight hours of Sunday, looks still dry, though a quick
moving surface low pressure system will slide across the region with
a quick hit of light rain - ending before sunrise on Monday. The
west to west/southwest flow will help boost temperatures into the low
and middle-60s.

Next Week: Synoptic picture shows surface high pressure setting up
with a amplified mid-level ridge through midweek. This over all this
period is dry with no major weather systems. Temperatures are
trending well above normal with highs in the upper-60s and low-70s
for Monday and Tuesday, possibly Wednesday.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
Forecast Confidence Levels:

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High- greater than 60 percent.

06z TAF Update:

Through 12z Thursday: High confidence in trends but moderate
with respect to timing.

Initial mix of MVFR to LIFR from stratus, areas of fog
interspersed with drizzle will continue to deteriorate to
widespread IFR/LIFR through the early morning. Visbys in fog could
be as low as 1/4SM but think 1-3 SM visby fog predominates.
Mainly ENE to NE winds for most with light speeds (calm at
times), with SE winds around 5-9 kt for southeast MA, Cape Cod
and the Islands.

Today: Moderate confidence.

IFR to LIFR with stratus, mist/fog are expected to continue.
Warm-frontal -RA lifts from SW to NE between 13-19z Thurs,
better chance for light rains from ORH westward although amts
are light. We then see a decrease in shower coverage from S to N
after 19z and that could lead to a reduction in visbys with fog.
Steadier round of rain starts to approach Berkshires/western CT
toward sundown. NE winds (SE over the Cape and Islands) around
4-8 kt prevail through warm frontal passage, then shift to SE in
all areas after warm frontal passage 19-00z and increase to
around 8-12 kt, with gusts in low 20s kt range.

Tonight and Friday: High confidence in trends, moderate on
timing.

*** Greatest Impact to Aviation Likely This Period ***

IFR-LIFR continues with stratus and fog. Steady light rain
develops ~02-06z Fri, with bands of steady moderate to heavy
rain with IFR visbys especially in the 07-15z Fri timeframe.
Possible thunder/flash of lightning from an HFD- PVD-TAN
corridor. SE to S winds increase markedly in this period, with
gusts increasing to 25-35 kt after 06z Fri, peaking around
30-45 kt (highest gusts SE MA) between 09z Fri - 15z Fri. Areas
of low level wind shear develop as soon as 00z Fri and continue
until frontal passage as a SE/Sly low level jet of 65 to 70 kt
develops.

More significant improvement in flight categories and decreasing
rains after 15-18z Fri, as cold front moves offshore.
Categories trend into the MVFR/VFR range, along with SW winds
10-15 kt with gusts 25 kt post-frontal.

KBOS TAF...Moderate confidence. IFR to LIFR with stratus and
periods of fog which continues through ~15-18z Fri with little
to no improvement. Couple periods of showers: a lighter round
of showers around 15-20z Thu; then a relative break, before
steady rains re- develop tonight. Heaviest rains after 09z Fri
into 15z Fri. NE winds start around 4-7 kt today, then shift to
SE around 8-12 kt after 20z Thu, then increasing in speed
tonight with gusts 25-35 kt overnight into Fri. Areas LLWS after
00z Fri.

KBDL TAF...Moderate confidence. MVFR becomes IFR-LIFR which
continues thru 12-15z Fri with little to no anticipated
improvement. Couple periods of showers: a lighter round
of showers around 13-18z Thu; then a relative break, before
steady rains re- develop tonight. Heaviest rains after 06z Fri
into 12z Fri. N winds around 4-7 kt tonight, becoming SE around
13z and increasing in speed, peaking around 30 kt overnight.

Outlook /Friday Night through Monday/...

Friday: Mainly IFR, with local MVFR possible. Strong winds with
gusts up to 45 kt. Chance SHRA, areas BR.

Friday Night: Mainly VFR, with local MVFR possible. Windy with
local gusts up to 30 kt. Slight chance SHRA.

Saturday: Mainly VFR, with areas MVFR possible. Strong winds
with local gusts up to 40 kt. Slight chance SHRA.

Saturday Night: Mainly VFR, with local MVFR possible. Strong
winds with local gusts up to 40 kt.

Sunday: VFR. Breezy. Slight chance SHRA.

Sunday Night: VFR. Breezy. Chance SHRA.

Monday: VFR. Breezy.

&&

.MARINE...
Forecaster Confidence Levels:

Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.

** Gale Warning late Thu night into Fri **

Tonight and Thursday...High Confidence.

A relatively weak pressure gradient will keep winds/seas below small
craft advisory thresholds tonight and Thu. However...areas of fog
will develop overnight and persist into Thu which will reduce vsbys
for mariners.

Thursday night...High Confidence.

A shortwave approaching from the west will induce a strong
southerly LLJ of 70-80 knots late Thu night into early Fri.
While there is a robust inversion...enough wind just off the
deck should allow for southerly wind gusts of 35-40 knots late
Thu night into Fri. In addition...seas will build to between 7
and 13 feet by daybreak Fri. We went with Gale Warnings all
waters...except maintained Gale Watches for Boston
Harbor/Narragansett Bay but those will likely need to be
upgraded in later packages.

Outlook /Friday Night through Monday/...

Friday: Moderate risk for gale force winds with gusts up to
40 kt. Rough seas up to 14 ft. Chance of rain showers, areas
fog. Visibility 1 to 3 nm.

Friday Night: Moderate risk for Small Craft Advisory winds with
areas of gusts up to 30 kt. Rough seas up to 12 ft. Slight
chance of rain showers.

Saturday: Strong winds with gusts up to 35 kt. Rough seas up to
11 ft. Slight chance of rain showers.

Saturday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Areas of rough seas.

Sunday: Low risk for Small Craft Advisory winds with gusts up
to 25 kt. Seas up to 5 ft.

Sunday Night: Winds less than 25 kt. Seas up to 5 ft. Chance of
rain showers.

Monday: Winds less than 25 kt. Areas of seas approaching 5 ft.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Watch from late tonight through Friday evening for ANZ230-
     236.
     Gale Warning from midnight tonight to 8 PM EDT Friday for
     ANZ231>235-237-250-251-254>256.

&&

SYNOPSIS...Frank/Dooley
NEAR TERM...Frank/Loconto
SHORT TERM...Frank
LONG TERM...Dooley
AVIATION...Loconto/KS
MARINE...Loconto/KS

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 2:51 AM EDTCoastal Flood AdvisoryBOXBristol, Kent, Newport, Providence, Washington35 hr
Apr 11, 3:38 AM EDTRiver Flood WatchBOXWashington21 days
Apr 11, 3:38 AM EDTRiver Flood WatchBOXKent, Providence21 days
Apr 11, 2:51 AM EDTCoastal Flood StatementBOXBarnstable, Dukes, Essex, Nantucket, Norfolk, Plymouth and 1 more26 hr

Nearby

Wind Advisories in Massachusetts, 2024Wind Advisories in Rhode Island, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.